Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Had Mood Swings, Not Med Related 😤?

Has Anyone Had Mood Swings, Not Med Related 😤?

Just recently doctors discovered that my seizures come from a lesion on my amygdala/insula. This part of the brain has a lot to do with emotions and interpersonal communication. I'm a very laid back guy, but used to have quite the temper when I was younger...Before I even started having seizures. I wonder if this lesion on my brain had anything to do with my mood swings when I was younger ?
Has anyone else dealt with a similar situation?

A MyEpilepsyTeam Member said:

Thanks for the replies but I don't think I worded the question correctly. Im sure meds have an effect on our moods, but what I want to know is if the actual lesion on my brain has effected me and my personality throughout my life.
I was in the hospital for my last extended EEG last week, next step is invasive EEG, then hopefully they say im still a good candidate for surgery. While at the hospital, my neurologist showed me the MRI image of my brain and what's going t to be removed, and She put the pics on my phone. Ever since having these crystal clear images of my brain on my phone, my mind has been racing with thoughts of how this has shaped my life? The lesion is on the emotional/fight or flight center of my brain...Is that why I used to have such a temper? My doctor said it might have effected my perception of the world because it effects interpersonal communication. I have to follow up on what exactly she meant by that, but I wonder if that is why I was so shy? I have a lot of questions for my neurologist next time I talk to her, but I'm venting on this site for now

posted over 3 years ago
A MyEpilepsyTeam Member said:

This one medicine I was on change my attune other things take me off the meds when I was a kid

posted over 3 years ago
A MyEpilepsyTeam Member said:

I posted a picture of my MRI too on the pinboard

posted over 3 years ago
A MyEpilepsyTeam Member said:

I get in a real bad mood after I do alot and get tried . From what you wrote sounds like my meds do to me .

posted over 3 years ago
A MyEpilepsyTeam Member said:

I've had mood swings from Meds but not from my seizures. But I have heard of many people experiencing different types of emotions after a seizure. Anything like anger, depressed, sad, frustrated and etc.

posted over 3 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in